Standard

Chevalley groups of type E7 in the 56-dimensional representation. / Vavilov, N. A.; Luzgarev, A. Yu.

In: Journal of Mathematical Sciences, Vol. 180, No. 3, 2012, p. 197-251.

Research output: Contribution to journal › Article › peer-review

Harvard

Vavilov, NA & Luzgarev, AY 2012, 'Chevalley groups of type E7 in the 56-dimensional representation', Journal of Mathematical Sciences, vol. 180, no. 3, pp. 197-251. https://doi.org/10.1007/s10958-011-0641-y

APA

Vavilov, N. A., & Luzgarev, A. Y. (2012). Chevalley groups of type E7 in the 56-dimensional representation. Journal of Mathematical Sciences, 180(3), 197-251. https://doi.org/10.1007/s10958-011-0641-y

Vancouver

Author

Vavilov, N. A. ; Luzgarev, A. Yu. / Chevalley groups of type E7 in the 56-dimensional representation. In: Journal of Mathematical Sciences. 2012 ; Vol. 180, No. 3. pp. 197-251.

BibTeX

@article{f3fc826fdd194a39919bd1483a37d4ce,
title = "Chevalley groups of type E7 in the 56-dimensional representation",
author = "Vavilov, {N. A.} and Luzgarev, {A. Yu.}",
year = "2012",
doi = "10.1007/s10958-011-0641-y",
language = "не определен",
volume = "180",
pages = "197--251",
journal = "Journal of Mathematical Sciences (Switzerland)",
issn = "1072-3374",
publisher = "Springer Nature",
number = "3",

}

RIS

TY - JOUR

T1 - Chevalley groups of type E7 in the 56-dimensional representation

AU - Vavilov, N. A.

AU - Luzgarev, A. Yu.

PY - 2012

Y1 - 2012

U2 - 10.1007/s10958-011-0641-y

DO - 10.1007/s10958-011-0641-y

M3 - статья

VL - 180

SP - 197

EP - 251

JO - Journal of Mathematical Sciences (Switzerland)

JF - Journal of Mathematical Sciences (Switzerland)

SN - 1072-3374

IS - 3

ER -

ID: 5388002